# SDR AALA2020010209017

- Difficulty date: December 19, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 57,137 hours, 16,372 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING UPPER SURFACE SKIN DRAG FITTING MOUNTING AREA FASTENER HOLE#12 CRACKED. REPAIRED SKIN PER EA 300899.
